# SDR 95ZZZX6996

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 704A34114008
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL JOINT BEARINGS WORN.  NORMAL WEAR.  REPLACED 3 EACH.
